# SDR 07FDEA01252

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,078 hours, 18,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON LT WING BOTTOM SKIN PANEL 2 IN THE AREA OF RIB 1-4 AROUND SEVERAL FASTENERS.  REPAIR PERFORMED BY BLEND OUT CORROSION IAW EA 6-5720-101272 AND SRM 57-00-00 4.C.3(B), APPROVED BY RAS/BAE/1002868/2006 ISSUE "A".
